MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME1225
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxguard¿ extension set was occluded and unable to be flushed/primed.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: "unable to be primed, beeping occlusion, filter burst open with manual flush, leaking from circle on filter, beeping occlusion, unable to flush, epi and ivf infusing.Epi never reached patient".
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported that there was an occlusion and the filter started to leak.One photo was taken by the customer that is unable to verify the customer complaint.No sample has been returned for investigation.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.A device history record review for material# me1225 and lot# 23029211 was performed.The search showed that a total of 2,403 units in 1 lot number was built on (b)(6) 2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional info.

Brand Name
BD MAXGUARD¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17935018
Report Number9616066-2023-02087
Device Sequence Number12380156
Product Code FPA
UDI-Device Identifier10885403236129
UDI-Public(01)10885403236129
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/13/2026
Device Catalogue NumberME1225
Device Lot Number23029211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown